# SDR SWAA2018112727080

- Difficulty date: November 8, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 56,320 hours, 31,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY RT FLOOR TO SIDEWALL SUPPORT CORRODED AT BS 480+15, RBL 26.  R&R SUPPORT IAW SRM AND DWG.
